RYL Forums


Forum Jump
Post New Thread  Reply
 
Thread Tools Search this Thread
Old 18-11-2009, 04:12 PM   #1
Synthetisk
salt the earth
 
Synthetisk's Avatar
 
Join Date: Oct 2007
Location: Scotland
I am currently:
Citalopram side effects?

I was perscribed 10mg tablets of Citalopram, and I took my first one today, along with my usual 175mg of Lamotrigine. I have been told about the side effects, but (rather stupidly) didn't pay much attention since I had no problems with Lamotrigine.

Today I just had a random bout of sickness without actually feeling sick beforehand. I know sickness is supposed to be a side effect, and I was wondering what side effects you guys who've taken it have had... just for support really.



i'd only come here seeking peace
i'd only come here seeking me
it seems i came to leave


Synthetisk is offline   Reply With Quote
3 Hugs Given By :
Old 18-11-2009, 04:18 PM   #2
~Grace~
 
Join Date: Jun 2007

Hi, I take citalopram 30mg. For the first two weeks I suffered from bouts of feeling sick and therefore also decreased appetite. But that soon passed and then i was fine. It works well for me.

~Grace~ is offline   Reply With Quote
Old 18-11-2009, 06:00 PM   #3
sherlock holmes
do you like my potato?
 
sherlock holmes's Avatar
 
Join Date: Mar 2004

I didnt get any side effects. Sorry, thats probably not helpful!



Isn’t it funny how day by day nothing changes but when you look back, everything is different…

you once called your brain a hard drive, well say hello to the virus.


sherlock holmes is offline   Reply With Quote
Old 18-11-2009, 06:02 PM   #4
im_the_kid_that_falls
Some days i feel like crying....
 
im_the_kid_that_falls's Avatar
 
Join Date: Mar 2009
Location: Scotland
I am currently:

I went up tp 40, and my dr kept asking if it was feeling sick at all, luckily i wasnt, however it did give me problems sleeping and also, had rather random weird dreams! :) but yeah sickness is normal! :)



Learn from the past, Hope for tomorrow, Live for today

TimeToDance is my napping buddy! :) Banarama! is my big sister :) My wee loon Oli is my personal help desk! :) Mercipourlevenin is a legend!!! :)
Love_Lies_Bleeding:Tinkerdebs:pastexpiration: *fairy*dust* all make me smile :)
Thanks for all you have done guys, you mean so much to me! :)
http://www.givesmehope.com/



im_the_kid_that_falls is offline   Reply With Quote
Old 18-11-2009, 06:31 PM   #5
HandThatFeeds
Like a cat in a bag waiting to drown
 
HandThatFeeds's Avatar
 
Join Date: Jun 2008
Location: nr London
I am currently:

It should go away after a couple of weeks but if not you need talk to your doctor as they are probably not the meds for you.




Ranting here *trig SI/Abuse*


HandThatFeeds is offline   Reply With Quote
Old 18-11-2009, 06:52 PM   #6
Wonderful.
Pathetic.
 
Wonderful.'s Avatar
 
Join Date: Dec 2007

Nausea is normal, especially for the first couple of weeks you are on it. It will probably go away soon once your body adapts to it. It should say in your leaflet too.
If you are worried go back to your doctor.

Hope it helps you! Take care. =]




~Beauty without intellence, is a materpiece painted on a napkin.~
Thank you for everything


Wonderful. is offline   Reply With Quote
Old 18-11-2009, 07:19 PM   #7
stargazer_x
.:.Bethany in the Sky with Diamonds.:.
 
Join Date: Nov 2009
Location: .x. Pepperland .x.
I am currently:

It gave me sleeping problems and generally made me feel worse, even after two weeks so I was taken off it. Hopefully you'll adapt to it. Take care x

stargazer_x is offline   Reply With Quote
Old 18-11-2009, 07:53 PM   #8
lizzy100
 
lizzy100's Avatar
 
Join Date: Oct 2009
Location: scotland
I am currently:

iv been on doses up to 40. 10 is very low and wont do much but u do have to slowly work your way up. when i first started taking it i just felt a bit odd, my pupils dilated and i felt like i was on drugs. i was abit shaky and felt a bit sick, but never was sick. the side effects took about 10 days to a couple of weeks to wear off.

lizzy100 is offline   Reply With Quote
Old 18-11-2009, 08:34 PM   #9
Lemons!
~~Chrissy~~
 
Lemons!'s Avatar
 
Join Date: May 2009
Location: Birmingham, UK
I am currently:

For me it only decreased my appetite a little bit at first, but that wore off soon. I've had my doses upped a few times since and haven't noticed any other side effects. Unfortunately it doesn't work for me either, but everyone's different.
Hope it helps you and the nausea wears off soon.





Lemons! is offline   Reply With Quote
Old 18-11-2009, 11:01 PM   #10
Merc
 
Join Date: May 2004

It did nothing for me.
I hope the SE's ease soon for you.

ETA: It was cymbalta I just stopped..sorry.
I'm on cipralex (escitalopram). I guess is the same thing?
It HAS worked, VERY well.

Merc is offline   Reply With Quote
Old 18-11-2009, 11:07 PM   #11
Devil Girl
 
Devil Girl's Avatar
 
Join Date: May 2004
Location: Scotland
I am currently:

I never actually got side affects, - but google it and I'm sure all will be reveled on wikipedia!

sprru I am not useful

Deivil x



You made up your mind to torture mine!
If you read a scar like a book, you will relise the story in which you over look
red ribbons were weaving
upon the young girls skin.
a trail of red weaved deep,
caused by pain from within


Devil Girl is offline   Reply With Quote
Old 21-11-2009, 08:14 AM   #12
Sigma
 
Join Date: Nov 2008
I am currently:

Yes, got the sickness and tiredness/feeling a bit spaced out. (Sadly no benefit either, so now on Cipralex and that seems to be working.) Hope it works for you and the SEs wear off soon

Sigma is offline   Reply With Quote
Old 21-11-2009, 12:07 PM   #13
Fire Fly
Feel free to be yourself
 
Fire Fly's Avatar
 
Join Date: Sep 2008
Location: United Kingdom of backwards thinking?
I am currently:

Iwas on it - it did miracles but it gave me weird WEIRD dreams and some hallucinations... I felt sick for a while but that passes after teh first week - give it time and usually a higher dose takes a bit longer to ware off.... Hope it works for you
X



Ballerina123 - My lovely superstar

Call me R -


The best thing about the future is that it comes one day at a time - Abraham Lincoln


Fire Fly is offline   Reply With Quote
Old 21-11-2009, 05:14 PM   #14
Katiee
It's full of lonely.
 
Katiee's Avatar
 
Join Date: Feb 2009
Location: England
I am currently:

I'm sure the sickness will go away in few days to a few weeks, if it doesn't please go and see your doctor again. *hugs* xo.



<3.


Katiee is offline   Reply With Quote
Old 21-11-2009, 05:57 PM   #15
Cryptic.
If at first you don't succeed, try try try again.
 
Cryptic.'s Avatar
 
Join Date: Jan 2008
Location: UK, Surrey
I am currently:

i got nausea, insomnia, dizziness, sleepy, "high feeling", first dose i took it, made me feel super bad, came off it next day. (course i was put on it by a dr who thinks my now diagnosed m.e was down to anxiety. sure thang dr.)



In a world where you can be anything, be yourself.






Cryptic. is offline   Reply With Quote
Old 21-11-2009, 06:34 PM   #16
caz23
 
caz23's Avatar
 
Join Date: Jun 2007
Location: North Wales

I also had quite bad sickness when I started Citalopram too. It was quite bothersome so I went to my GP who gave me some anti-sickness tablets for a while until it subsided - might be worth a try if it doesn't ease up?

Hope you feel better soon and that the Citalopram helps you

caz23 is offline   Reply With Quote
Old 21-11-2009, 07:49 PM   #17
Bleeding Angel
This is my story, and your not part of it...
 
Bleeding Angel's Avatar
 
Join Date: Nov 2005
Location: Hello Kitty Land
I am currently:

i was on it, but i wasnt on it long because it made me completly worse and more suicidal





"Its not how long a star shines, what is remembered is the brightness of the light"


Bleeding Angel is offline   Reply With Quote
Old 22-11-2009, 01:20 AM   #18
MrsCoulter
{Fighting a War}
 
MrsCoulter's Avatar
 
Join Date: Jul 2009
Location: Milton Keynes
I am currently:

Hi, I've had 20mg, then 40mg and now down to 30mg. I've not really had many side effects - feeling tired is probably the only one. But I did have some mental things going on in the first 2 weeks - I had exaserbated suicidal ideation the first few days I took it and then super irritable the rest of the two weeks.



"John, being brave is going where no man has gone before and with Lizzy Stark, that is NOT what you'll be doing!" - Aunt Polly.

“I told him I was going to betray you, and betray Lyra, and he believed me because I was corrupt and full of wickedness; he looked so deep I felt sure he'd see the truth. But I lied too well. I was lying with every nerve and fiber and everything I'd ever done...I wanted him to find no good in me, and he didn't. There is none.”


MrsCoulter is offline   Reply With Quote
Reply


Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
 

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Censor is ON
Forum Jump


Sea Pink Aroma
All times are GMT +1. The time now is 01:00 PM.